# SDR 9JLA2017071215775

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 6,996 hours, 6,249 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4008002201
- Part serial: NOV991375
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT POSTFLIGHT INSPECTION. THE MAINTENANCE TECH WAS COMPLETING A CHECK OF THE AFT EQUIPMENT BAY HEARD A BANG. THE TECH INVESTIGATED INTO THE CAUSE OF THE NOISE AND FOUND THAT THE RT MAIN LANDING GEAR WHEEL ASSY. WAS MISSING THE NUT END OF ONE OF THE SEVEN THROUGH BOLTS THAT MAKE UP THE WHEEL ASSY. THE TECH INDICATED THAT THE NUT AND WASHER WERE FOUND NEAR THE WING TIP ON THE FLOOR OF THE HANGAR. THE DEFECTIVE WHEEL ASSY HAD BEEN OVERHAULED BY A WELL KNOWN WHEEL AND BRAKE SHOP SEVERAL MONTHS PRIOR TO THIS BOLT BREAKAGE EVENT. THERE WAS NO DAMAGE OR DEFECTS FOUND WITH THE WHEEL ASSY WHEN IT WAS REMOVED FROM THE AIRCRAFT. WE HAVE HAD SEVERAL OTHER BOLT BREAKAGE OCCURRENCES IN THE PAST BY WHEELS OVERHAULED BY THIS WHEEL AND BRAKE OVERHAUL SHOP.
